Ohio, 2016Flash Flood and Damaging Winds in Ohio, September 10, 2016
September 10, 2016 · NWS ILN · 10 events in 7 counties and zones
Showers and thunderstorms developed during the afternoon hours as a cold front moved through the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms developed during the afternoon hours as a cold front moved through the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Sep 10, 2:22 PM EST, 28 minutes earlier.
Area forecast discussion, Sep 10, 2:22 PM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
322 PM EDT SAT SEP 10 2016
.SYNOPSIS...
A cold front with strong to severe thunderstorms will sweep
across the area this afternoon. High pressure and dry conditions
with more comfortable temperatures will build in for the early
part of the week. Another frontal system will bring renewed
chances for showers and thunderstorms Tuesday night into
Wednesday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Strengthening storms into the area as associated with a prefrontal
trough. Expecting scattered severe storms through early evening
with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging
winds being the primary threat with these quickly moving storms in
a DCAPE environment of 1200-1400 J/KG range.
With the frontal boundary itself lagging a bit back currently
extending from GYY through far eastern IL and approaching western
KY...there will be some showers behind the main line of
storms...with wind gusts to 20-25kts expected and not diminishing
in the east until the 01-02z timeframe in the eastern forecast
area.
skies will clear fairly quickly behind the frontal passage
overnight. Have generally gone with a short term blend for
overnight lows. High pressure will begin to build across the
region toward daybreak but winds will be up enough to not result
in any light fog issues in the clearing. Overnight lows in the
more comfortable mid-upper 50s in the west and closer to 60 in the
east.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The high will continue to build into the area during the day on
Sunday...with drier air and mostly clear skies with mid 70s for
the high. With continued cooler air working in on Monday
night...overnight lows in the low/mid 50s. Southerly flow returns
later in the day on Monday so temperatures rebound to near 80
under continued sunny skies. For Monday night southerly flow
returns more in earnest so overnight lows to be upper 50s to near
60.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday will be another dry but warmer day as high pressure moves
further east and the next cold front moves into the western Great
Lakes and mid Mississippi Valley. This front will slide through the
region Tuesday night into Wednesday with some showers and
thunderstorms possible along and behind the front. Low chance PoPs
are sufficient with a slightly better chance of rain in northern
counties early on Wednesday. High pressure will build across the
Great Lakes Thursday and Friday with seasonable temperatures.
An upper level ridge will build over the southeast United States for
the first part of next weekend, then it will drift slowly offshore
by early next week. At the same time, a mid level trough will dig
slowly southeast into the Great Lakes. This scenario will bring a
gradual increase in moisture ahead of a slow moving cold front. Have
brought chance pops for showers and storms for Saturday with perhaps
a better chance holding off into the latter half of the weekend.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A line of storms will pass through the CWA this afternoon.
Outside of this, vfr conditions will be found with the possible
early exception of a cig dropping below 3kft ahead of the storms.
Lingering showers may persist a little early this evening behind
the deeper convection and thunderstorms. Gusty winds to 25kt will
shift northwestward in the post-frontal atmosphere and die out
with the coming of nightfall.
Few cu may pop up during the day tomorrow but the characteristic
of the sky will be clear/sunny with a light northerly wind
beginning in the predawn hours. Chose the middle ground of a
lighter wind and nnw direction with clear skies versus another
line or two in the taf.
OUTLOOK...No significant weather is expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, Sep 10, 1:41 PM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SAT SEP 10 2016
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
241 PM EDT SAT SEP 10 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF
THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Sep 10, 2:10 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT SAT SEP 10 2016
INZ073>075-101945-
OHIO IN-DEARBORN IN-RIPLEY IN-
310 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN AND
RIPLEY COUNTIES UNTIL 345 PM EDT...
AT 310 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
VERNON...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...HOLTON...
COLD SPRINGS...OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...
BENHAM...FARMERS RETREAT...NEW MARION...REXVILLE...
CROSS PLAINS AND OLEAN.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3911 8544 3919 8502 3893 8501 3892 8514
3893 8514 3893 8520 3892 8520 3891 8524
3891 8544
TIME...MOT...LOC 1910Z 261DEG 41KT 3900 8546
KURZSpecial weather statement, Sep 10, 2:16 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT SEP 10 2016
INZ066-OHZ070-101945-
FRANKLIN IN-BUTLER OH-
316 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
NORTHWESTERN BUTLER COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
BROOKVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...OXFORD...SEVEN MILE...WILLIAMSDALE...DARRTOWN...REILY...
NEW MIAMI...MILLVILLE...SCIPIO...MOUNT CARMEL...JACKSONBURG...
MCGONIGLE...SHARPTOWN...COLLINSVILLE...ST. CHARLES AND MIXERSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8491 3957 8458 3957 8451 3939 8448
3934 8491
TIME...MOT...LOC 1916Z 251DEG 34KT 3939 8486
KURZSpecial weather statement, Sep 10, 2:28 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SAT SEP 10 2016
OHZ051>053-102000-
MIAMI OH-CLARK OH-CHAMPAIGN OH-
328 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIAMI...
NORTHWESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES UNTIL 400 PM EDT...
AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
PARIS...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
URBANA...ST. PARIS...CHRISTIANSBURG...DIALTON...POWHATTAN...
WESTVILLE...THACKERY...MILLERSTOWN...TERRE HAUTE...
LIPPINCOTT AND KENNARD.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4003 8405 4014 8409 4023 8366 4002 8369
TIME...MOT...LOC 1928Z 254DEG 45KT 4007 8402
HICKMAN
Special weather statement, Sep 10, 2:29 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT SAT SEP 10 2016
INZ066-073-074-OHZ070-077-102000-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-HAMILTON OH-BUTLER OH-
329 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DEARBORN...NORTHEASTERN
RIPLEY...SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF BATESVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HARRISON...BRIGHT...HIDDEN VALLEY...BLUE JAY...GUILFORD...LOGAN...
NEW HAVEN...GRANDVIEW...SUNMAN...ST. LEON...WEST HARRISON...
NEW TRENTON...NEW ALSACE...INTERSTATE 74 AT US ROUTE 52...DOVER...
OKEANA...PENNTOWN...ALERT...WEISBURG AND ROCKDALE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3928 8517 3939 8474 3919 8471 3914 8518
TIME...MOT...LOC 1929Z 250DEG 37KT 3923 8510
KURZ
Special weather statement, Sep 10, 2:36 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT SEP 10 2016
OHZ061-062-070-071-102000-
GREENE OH-WARREN OH-MONTGOMERY OH-BUTLER OH-
336 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTH CENTRAL MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES
UNTIL 400 PM EDT...
AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH
MIDDLETOWN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MIAMISBURG...LEBANON...SPRINGBORO...MONROE...TRENTON...
FRANKLIN...BELLBROOK...CARLISLE...SOUTH MIDDLETOWN...WAYNESVILLE...
HUNTER...CORWIN...CENTERVILLE...LYTLE...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...PEKIN...
GENNTOWN AND STATE ROUTE 63 AT STATE ROUTE 741.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 40.
I-75 IN OHIO BETWEEN MILE MARKERS 27 AND 42.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3941 8449 3957 8448 3963 8405 3941 8401
TIME...MOT...LOC 1935Z 261DEG 34KT 3947 8439
KURZ
Special weather statement, Sep 10, 2:44 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SAT SEP 10 2016
OHZ044-045-052-102015-
LOGAN OH-UNION OH-CHAMPAIGN OH-
344 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...WEST CENTRAL UNION COUNTY IN CENTRAL OHIO AND
NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 415 PM
EDT...
AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WEST
LIBERTY...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...BELLEFONTAINE...WEST LIBERTY...NORTH LEWISBURG...
VALLEY HI...ZANESFIELD...MIDDLEBURG...RAYMOND...LIPPINCOTT...
POTTERSBURG...MINGO...EAST LIBERTY...PICKRELLTOWN...
KENNARD AND SPRINGHILLS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4041 8346 4021 8337 4018 8384 4031 8389
TIME...MOT...LOC 1943Z 257DEG 43KT 4023 8379
HICKMAN
Thunderstorm Wind, Clark
- When
- September 10, 2:50 PM EST to 2:52 PM EST
- Where
- Clark County, 0.64 mi NNW of Crystal Lakes
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 39.888, -84.025
A tree was downed on Lake Shore Drive.
Thunderstorm Wind, Montgomery
- When
- September 10, 2:57 PM EST to 2:59 PM EST
- Where
- Montgomery County, 1.16 mi NNW of Moraine
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 39.736, -84.226
A tree and powerline were downed on Richley Avenue.
Thunderstorm Wind, Clark
- When
- September 10, 3:09 PM EST to 3:11 PM EST
- Where
- Clark County, 1.15 mi SW of Catawba
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 39.987, -83.633
A tree was downed on Runyon Road.
Thunderstorm Wind, Hamilton
- When
- September 10, 3:27 PM EST to 3:29 PM EST
- Where
- Hamilton County, 0.12 mi SSW of Indian Hill Vlg
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 39.248, -84.321
A tree was downed on Weil Road.
Thunderstorm Wind, Union
- When
- September 10, 3:29 PM EST to 3:31 PM EST
- Where
- Union County, 0.69 mi N of Marysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.240, -83.370
Several trees were downed in Marysville.
Flash Flood, Butler
- When
- September 10, 3:30 PM EST to 4:30 PM EST
- Where
- Butler County, 1.2 mi WNW of Hamilton to 1.39 mi WNW of Hamilton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.406, -84.571
There were several reports of high water in Hamilton with street flooding as deep as 12 inches.
Thunderstorm Wind, Union
- When
- September 10, 3:36 PM EST to 3:38 PM EST
- Where
- Union County, 1.73 mi ESE of Dipple
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 40.190, -83.290
Several large tree limbs were downed.
Thunderstorm Wind, Clermont
- When
- September 10, 3:52 PM EST to 4:02 PM EST
- Where
- Clermont County, 2.48 mi SSE of Withamsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Broadcast Media
- Coordinates
- 39.035, -84.269
Numerous trees were downed across west central portions of Clermont County. A tree fell onto a car, blocking Bradbury Road between 9 Mile Road and 10 Mile Road.
Thunderstorm Wind, Clermont
- When
- September 10, 4:15 PM EST to 4:17 PM EST
- Where
- Clermont County, 1.78 mi NE of Wiggonsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 38.936, -84.054
Several trees were downed near Sodom and Patterson Roads.
Thunderstorm Wind, Scioto
- When
- September 10, 5:41 PM EST to 5:43 PM EST
- Where
- Scioto County, 0.84 mi WNW of Portsmouth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.734, -82.995
Three large trees were downed in Portsmouth. Another tree was downed onto southbound U.S. Route 23.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Delaware, September 10, 201621 injured · 1 event
- Damaging Winds in New York, September 10 to 11, 2016$285,000 · 50 kt wind · 27 events
- Hail and Damaging Winds in Ohio, September 10, 2016$443,000 · 52 kt wind · 17 events
- Damaging Winds in Tennessee, September 10, 2016$84,000 · 52 kt wind · 28 events
- Damaging Winds in Pennsylvania, September 10, 2016$83,000 · 50 kt wind · 5 events
- Damaging Winds in Pennsylvania, September 10, 2016$48,000 · 56 kt wind · 11 events
- Damaging Winds and Lightning Strike in Kentucky, September 10, 2016$46,000 · 52 kt wind · 10 events
- Damaging Wind and Heavy Rain in Texas, September 10, 2016$30,000 · 56 kt wind · 2 events
- Flash Flooding in Louisiana, September 10, 2016$30,000 · 2 events
- Damaging Winds in Michigan, September 10, 2016$13,000 · 54 kt wind · 7 events
- Damaging Winds in Kentucky, September 10, 2016$9,000 · 50 kt wind · 8 events
- High Wind in New Mexico, September 10, 201652 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 649348, 649350, 649352, 649354, 649355, 649360, 649358, 649357, 649380, 649382.